Banner image
Product image
Kidz PCM 250 Suspension
Active ingredient: Paracetamol 250mg/5mL Suitable to reduce pain, to reduce fever from baby to elderly May check with us for every individual dosage!
Rating TAP
0 Ulas

Info Produk

Jenama

+

Item

+

Butiran Produk

+
Pergi ke atas